# SDR FDEA201004231323

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION BS 480 -BS 600 BL 0. NUMEROUS AREAS, MAIN CABIN.  REMOVED DAMAGED SEAT TRACK SECTION FROM STA 480- STA 600 BL 0 IAW SRM 51-30-2  AND FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 1778 T6511 DIM: 120 ".5  IAW SRM 53-10-2, FIG 7A, REV 102.  INSTALLED NEW SEAT TRACK SECTION FROM STA 480 - STA 600 BL 0 IAW SRM 51-30-2.
